# SDR SWAA2021091599412

- Difficulty date: July 28, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 987 Rbl 39
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT AFT WET AREA BS987 RBL39 WL208. ; / [01] REMOVED AND EVALUATED CORROSION REMOVAL AT DISCREPANCY AREA L= 1.3' W=1.0'. NO ALLOWABLE DAMAGE FOUND ON SRM. PART TO BE REPAIR BY REPLACEMENT PER SRM 51-10-02; [02] VERIFIED; DAMAGE NOT ALLOWED AT THAT AREA; PART WILL BE REPLACED.; [03] REMOVED DAMAGE AREA L= 1.3' W=1.0' PER SRM 51-10-02 AND PERFORMED VISUAL INSPECTION WITH A 10-POWER MAGNIFYING GLASS TO MAKE SURE ALL OF THE CORROSION WAS REMOVED AND TO FIND POSSIBLE CRACKS TO SUBMIT TO ENGINEERING FOR REPAIR DISPOSITION.; [04] REMOVED 1EA FASTENER AT REWORKED AREA PER SRM 51-40-02; [05] VERIFIED CORROSION IS REMOVED PER SRM 51-10-02; [06] UT INSPECTED BLEND IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2; REMAINING THICKNESS IS 0.037' ADJACENT TO 0.040'. EQUIP ID#: ATS2031 S/N: 170515011;
